# SDR CALA2012082000524

- Difficulty date: August 20, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 45,569 hours, 14,663 cycles
- Engine: Ge CFM567B24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543139
- Part serial: 6362
- Condition: Cracked
- Location: Cockpit
- Part time: 13,329 hours, 4,234 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L1 WINDOW CRACKED.  R & R L1 WINDOW IAW AMM 56-11-11-400-801. OPS AND LEAK CHECKED GOOD.
